Hail, Craighead
- When
- May 4, 1:50 PM CST to 1:55 PM CST
- Where
- Craighead County, Cash
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.800, -90.930
A front stalled across the Mid-South started to lift north as low pressure tracked into southwest Missouri. Meanwhile, a potent upper-level disturbance tracked across the region and triggered thunderstorms across Missouri.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MEG wrote it up.
A front stalled across the Mid-South started to lift north as low pressure tracked into southwest Missouri. Meanwhile, a potent upper-level disturbance tracked across the region and triggered thunderstorms across Missouri. The airmass across the Mid-South was ripe for severe storms with strong shear and instability in place. Clusters of severe storms moved into northern parts of the Mid-South by mid-afternoon and moved east-southeast through the evening hours producing damaging winds and hail. This was the second day in a row that northern sections of the Mid-South suffered widespread severe weather.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at May 4, 10:44 AM CST, 3 hours 6 minutes earlier.
Area Forecast Discussion National Weather Service Memphis TN 1144 AM CDT Mon May 4 2020 .UPDATE... See the 18z aviation discussion. && .PREV DISCUSSION... /issued 1051 AM CDT Mon May 4 2020/ DISCUSSION... Current radar imagery shows storms firing up over western Arkansas moving eastward towards our area. Short range models indicate storms moving towards eastern Arkansas by 2 PM, but they might move in just a bit earlier. The first round has the greatest potential for severe storms, then another round of showers should move in as a cold front swings across the area. Storms should finally move out of the area later tonight, around midnight. The only changes made to the forecast were to temperatures, otherwise the forecast looks to be on track. SGW PREV DISCUSSION... /issued 352 AM CDT Mon May 4 2020/ DISCUSSION... Currently...A front has stalled across North MS this morning with clouds covering most of the Mid-South. Shower activity has waned overnight and temps are mainly in the 60s with light NE winds north of the front and light SSW winds to the south. Today...Another mid level shortwave will race into the Middle MS Valley today sparking convection across KS and SW MO this morning. Convection should slide ESE along the stalled boundary which should start to lift slowly north as low pressure tracks into SW MO. Very steep mid level lapses continue to overspread the region while SBCAPES along and south of the front will climb to 1500-2000 J/KG this afternoon. The shortwave racing through the Middle MS Valley will provide the trigger and support severe storms with 0-6km shear values greater than 50 kts overspreading the region. Storms across KS/MO will be elevated initially becoming more surface based through the day as they track ESE along the boundary and eventually into the Mid-South. CAMs have a variety of solutions naturally, but it is interesting that the NSSL-WRF and ARW-WRF both are showing robust bow echoes tracking into northern parts of the Mid-South this afternoon. Severe storms will be possible with the best chances across NE AR, the MO Bootheel and NW TN from 2 pm to 8 pm. Damaging winds and hail are the main threats but a tornado cannot be ruled out since 0-1km helicity values are elevated across much the area this afternoon as the surface low approaches. Another round of convection will likely move into the Mid-South later this evening as the cold front starts to push into the area. Right now thinking the severe threat with this activity will likely be diminishing as the airmass across northern parts of the Mid-South should be stabilized by earlier convection and the better support will be racing east. However, it is not out of the question that a few severe storms could linger further into the overnight mainly over Northeast Arkansas and the MO Bootheel. Expect whatever convection is left along the front to continue to weaken overnight as the front pushes SE. Tuesday and Tuesday night...The cold front will push south of the area with a few showers and perhaps a thunderstorm over N MS. Not much upper support so not expecting anything significant attm. Cooler air will start working into northern sections with highs in the lower 70s across NE AR and decent NW breeze. A few lingering showers are possible across NE MS Tuesday evening otherwise clearing skies and cool with lows in the upper 40s and lower 50s. Wednesday and Thursday...A deep upper trough develops over the eastern U.S. will result in NW flow aloft across the Mid-South with dry and pleasant weather. Expect highs in the upper 60s to lower 70s and northerly surface winds. Lows will be in the 40s and 50s. Friday...A decent mid level shortwave will move through the NW flow aloft along with a cold front to bring the next chance of rain Thursday night into Friday. Not much elevated instability with this system which looks much like November than early May. Perhaps a few rumbles of thunder during what looks like a cool, rainy day. Highs will be in the 60s and that may be generous up north. Saturday and Sunday..The large upper trough over the Great Lakes and the eastern U.S. will drive a cool airmass southward. This next weekend is looking downright chilly. Expect highs in the 60s with lows deep in the 40s with some upper 30s along the TN River. SJM && .AVIATION... /18z TAFs/ Convection over the Ozarks will move quickly eastward this afternoon, potentially affecting JBR/MKL. Gusty west winds and hail are possible with this convection. Another round of convectionis possible tonight as the cold front moves through the area. However, there remains some uncertainty as to whether this line will hold together. Decided to use VCTS/VCSH to denote this possibility with the understanding that TS may be needed on station at some point. Otherwise, expect gradually improving ceilings today as a warm front lifts north. This will result in increasing southerly winds this afternoon and evening, eventually shifting from the west- northwest early Tuesday behind the cold front. Additional low ceilings around 2000 ft are possible late tonight into Tuesday morning. MJ && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous Weather Outlook National Weather Service Memphis TN 405 AM CDT Mon May 4 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-051115- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 405 AM CDT Mon May 4 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Severe storms are possible north of a Helena-West Helena, Arkansas to Tupelo, Mississippi line this afternoon into this evening. The best chance for severe weather will be across Northeast Arkansas, the Missouri Bootheel and Northwest Tennessee. The most likely time for severe weather will be between 2 pm and midnight. Damaging winds and large hail are the main threats though a tornado is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. SJM
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
925 AM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG 2 NW CORNING 36.43N 90.61W
05/03/2020 CLAY AR SOCIAL MEDIA
UTILITY POLE SNAPPED ALONG COUNTY ROAD 140.
0120 PM TSTM WND DMG CORNING 36.41N 90.59W
05/03/2020 CLAY AR SOCIAL MEDIA
TREE DOWN ON POWERLINES ON SW 3RD
0140 PM TSTM WND DMG MALDEN 36.58N 89.98W
05/03/2020 DUNKLIN MO BROADCAST MEDIA
TREES DOWN ACROSS MALDEN.
0140 PM TSTM WND DMG PIGGOTT 36.38N 90.20W
05/03/2020 CLAY AR SOCIAL MEDIA
NUMEROUS TREES DOWN ACROSS TOWN.
0145 PM TSTM WND DMG RECTOR 36.26N 90.29W
05/03/2020 CLAY AR SOCIAL MEDIA
A FEW TREES DOWN IN RECTOR, CLAY CO.
0145 PM TSTM WND DMG 1 SW WALCOTT 36.02N 90.69W
05/03/2020 GREENE AR SOCIAL MEDIA
TREE DOWN ON HIGHWAY 141 NEAR EBENEZER.
0150 PM TSTM WND DMG JONESBORO 35.82N 90.69W
05/03/2020 CRAIGHEAD AR PUBLIC
4 MILES NORTHEST OF JONESBORO CARPORT DAMAGED.
0200 PM TSTM WND GST BONO 35.91N 90.80W
05/03/2020 E60 MPH CRAIGHEAD AR LAW ENFORCEMENT
WIND GUST OF 60MPH REPORTED BY LAW ENFORCEMENT.
0202 PM TSTM WND DMG BROOKLAND 35.90N 90.58W
05/03/2020 CRAIGHEAD AR SOCIAL MEDIA
TREE DOWN ON SAGE MEADOWS GOLF COURSE.
0205 PM TSTM WND DMG TIPTONVILLE 36.38N 89.47W
05/03/2020 LAKE TN PUBLIC
LARGE TREE BRANCHES DOWN IN TIPTONVILLE. WINDS
ESTIMATED NEAR 70 MPH.
0209 PM TSTM WND DMG CARUTHERSVILLE 36.18N 89.67W
05/03/2020 PEMISCOT MO EMERGENCY MNGR
UPROOTED TREES DAMAGED SIX HOMES.
0210 PM HAIL LAKE CITY 35.82N 90.45W
05/03/2020 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
HAIL TO 1 INCH REPORTED BY TRAINED SPOTTER.
0210 PM TSTM WND DMG HOLCOMB 36.40N 90.02W
05/03/2020 DUNKLIN MO TRAINED SPOTTER
3 MILES SE OF HOLCOMB ROOF DAMAGE AND TREES DOWN.
0210 PM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
05/03/2020 M65 MPH PEMISCOT MO TRAINED SPOTTER
0230 PM TSTM WND DMG UNION CITY 36.42N 89.05W
05/03/2020 OBION TN TRAINED SPOTTER
REAL ESTATE BUILDING ROOF BLEW OFF AND ONTO THE POST
OFFICE BUILDING WITH DEBRIS AROUND AND BETWEEN
BUILDINGS. THE LOCATION WASHINGTON AVE AND SOUTH 2ND.
TREES DOWN AND ONE LARGE TREE BLOCKING STREET AT 4TH AND
CHURCH.
0235 PM TSTM WND DMG 5 ENE UNION CITY 36.45N 88.97W
05/03/2020 OBION TN TRAINED SPOTTER
SEVERAL TREES DOWN.
0235 PM TSTM WND DMG SOUTH FULTON 36.49N 88.88W
05/03/2020 OBION TN BROADCAST MEDIA
TREES DOWN ACROSS SOUTH FULTON.
0239 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/03/2020 WEAKLEY TN FIRE DEPT/RESCUE
2 WSW MARTIN NUMEROUS TREES DOWN AND A SHED WITH
DAMAGE.
0244 PM TSTM WND DMG OSCEOLA 35.70N 89.99W
05/03/2020 MISSISSIPPI AR SOCIAL MEDIA
TREES DAMAGED AND POWERLINES DOWN NEAR MOCKINGBIRD LANE
0245 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/03/2020 WEAKLEY TN FIRE DEPT/RESCUE
MULTIPLE TREES AND POWERLINES DOWN.
0249 PM TSTM WND DMG DELL 35.86N 90.03W
05/03/2020 MISSISSIPPI AR EMERGENCY MNGR
POWERLINES DOWN AT THE INTERSECTION OF HWY 18 AND HWY
312 BETWEEN DELL AND GOSNELL
0250 PM TSTM WND DMG MARTIN 36.34N 88.86W
05/03/2020 WEAKLEY TN PUBLIC
5 MILES N OF MARTIN TREE LIMBS DOWN AND SHINGLES BLOWN
OFF ROOF.
0250 PM TSTM WND DMG SHARON 36.23N 88.82W
05/03/2020 WEAKLEY TN TRAINED SPOTTER
LARGE TREE FELL VERY CLOSE TO HOME ON N DURHAM AVE AND
ANOTHER LARGE TREE FELL IN THE YARD OF A HOME ON MAPLE
STREET. SEVERAL LARGE LIMBS BLOWN OFF AROUND AREA.
0250 PM TSTM WND DMG RIPLEY 35.75N 89.53W
05/03/2020 LAUDERDALE TN SOCIAL MEDIA
TREE ACROSS THE ROAD IN RIPLEY NEAR HWY 51
0250 PM TSTM WND DMG GREENFIELD 36.16N 88.80W
05/03/2020 WEAKLEY TN BROADCAST MEDIA
NUMEROUS TREES DOWN ACROSS TOWN.
0300 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
05/03/2020 DYER TN TRAINED SPOTTER
POWER LINES BLOWN DOWN AND BLOCKING ROADS NEAR THE
NISSAN CAR DEALER IN TOWN.
0305 PM TSTM WND DMG SHARON 36.23N 88.82W
05/03/2020 WEAKLEY TN DEPT OF HIGHWAYS
MULTIPLE TREES AND POWERLINES DOWN IN THE SHARON AND
DRESDEN AREAS.
0309 PM TSTM WND DMG GLEASON 36.22N 88.61W
05/03/2020 WEAKLEY TN DEPT OF HIGHWAYS
TREE FALLEN ON HOUSE ON MT. ZION
0309 PM TSTM WND DMG MCKENZIE 36.14N 88.51W
05/03/2020 CARROLL TN SOCIAL MEDIA
TREES DOWN IN MCKENZIE
0310 PM TSTM WND DMG 6 NNE GLEASON 36.30N 88.56W
05/03/2020 WEAKLEY TN TRAINED SPOTTER
TREES DOWN AT 54 AND 190 NEAR COMO.
0315 PM TSTM WND DMG MEDINA 35.80N 88.77W
05/03/2020 GIBSON TN AMATEUR RADIO
TREE ACROSS THE ROAD HWY 152 AND CHRISTMASVILLE RD
0315 PM TSTM WND DMG 1 NNW FAIRVIEW 35.77N 88.85W
05/03/2020 MADISON TN TRAINED SPOTTER
FOUR TREES DOWN AT RESIDENCE IN THREE WAY.
0318 PM TSTM WND DMG PARIS 36.30N 88.31W
05/03/2020 HENRY TN AMATEUR RADIO
TREE ONTO A HOUSE ON BALLYWOOD
0319 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
05/03/2020 CARROLL TN FIRE DEPT/RESCUE
SEVERAL TREES AND POWERLINES DOWN
0320 PM TSTM WND GST JACKSON 35.63N 88.83W
05/03/2020 E60 MPH MADISON TN SOCIAL MEDIA
60 MPH WIND GUST
0320 PM TSTM WND DMG PARIS 36.30N 88.31W
05/03/2020 HENRY TN AMATEUR RADIO
NUMEROUS TREES AND POWER POLES SNAPPED BETWEEN PARIS
AND MCKENZIE
0320 PM TSTM WND DMG JACKSON 35.63N 88.83W
05/03/2020 MADISON TN AMATEUR RADIO
TREE ON HOUSE NEAR JMC GENERAL HOSPITAL
0325 PM TSTM WND GST BIG SANDY 36.23N 88.09W
05/03/2020 M62 MPH BENTON TN TRAINED SPOTTER
DAVIS WEATHER UNIT REPORTED 62 MPH WIND GUST AT 323 PM.
0325 PM TSTM WND DMG BRUCETON 36.03N 88.25W
05/03/2020 CARROLL TN AMATEUR RADIO
POWER LINES DOWN AND POLE ONTO HOUSE ON LANKFORD LANE.
0325 PM TSTM WND DMG CAMDEN 36.06N 88.10W
05/03/2020 BENTON TN FIRE DEPT/RESCUE
MULTIPLE TREES DOWN AND POWER LINES SNAPPED IN HALF
ALONG WITH POWER OUTAGES IN CAMDEN AREA AND BIG SANDY
AREAS. ALL THE COUNTY HAS TREES DOWN.
0326 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
05/03/2020 HAYWOOD TN LAW ENFORCEMENT
LARGE TREE DOWN IN TOWN.
0327 PM TSTM WND DMG MCKENZIE 36.14N 88.51W
05/03/2020 CARROLL TN TRAINED SPOTTER
MULTIPLE TREES DOWN.
0339 PM TSTM WND DMG HOLLOW ROCK 36.04N 88.27W
05/03/2020 CARROLL TN AMATEUR RADIO
LARGE TREE ON POWER LINES
0340 PM TSTM WND DMG LEXINGTON 35.65N 88.39W
05/03/2020 HENDERSON TN TRAINED SPOTTER
ON HIGHWAY 412 A CARPORT WAS BLOWN INTO POWER LINES.
0340 PM TSTM WND DMG LEXINGTON 35.65N 88.39W
05/03/2020 HENDERSON TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE NORTHERN
HALF OF HENDERSON COUNTY.
0341 PM TSTM WND DMG CEDAR GROVE 35.82N 88.60W
05/03/2020 CARROLL TN SOCIAL MEDIA
MULTIPLE TREES DOWN.
0345 PM TSTM WND DMG 2 SW REAGAN 35.49N 88.38W
05/03/2020 CHESTER TN SOCIAL MEDIA
TREE DOWN OVER THE ROAD ON HWY 22 NEAR EDGE ROAD,
EASTSIDE OF CHESTER CO.
0345 PM TSTM WND DMG PARSONS 35.65N 88.12W
05/03/2020 DECATUR TN SOCIAL MEDIA
UTILITY POLE SNAPPED ON 641 NORTH OF TOWN AND TREES
DOWN ACROSS THE COMMUNITY.
0350 PM TSTM WND DMG DECATURVILLE 35.58N 88.12W
05/03/2020 DECATUR TN SOCIAL MEDIA
PART OF A METAL ROOF PULLED OFF HOME AND NUMEROUS TREES
DOWN ACROSS TOWN.
0355 PM TSTM WND DMG 7 ESE DECATURVILLE 35.56N 88.01W
05/03/2020 DECATUR TN SOCIAL MEDIA
PORTION OF THE ROOF REMOVED AT FISHERDALE MARINA.
0405 PM TSTM WND DMG ADAMSVILLE 35.23N 88.39W
05/03/2020 MCNAIRY TN SOCIAL MEDIA
TREE DOWN ON VEHICLE.
0410 PM TSTM WND DMG SAVANNAH 35.22N 88.24W
05/03/2020 HARDIN TN SOCIAL MEDIA
TREES DOWN ON BARKER DRIVE.
0410 PM HAIL 3 NE ELLENDALE 35.26N 89.79W
05/03/2020 E0.75 INCH SHELBY TN SOCIAL MEDIA
PENNY SIZE HAIL NEAR GERMANTOWN ROAD AND OLD
BROWNSVILLE ROAD.
0420 PM TSTM WND DMG 4 SSW OLIVE HILL 35.21N 88.06W
05/03/2020 HARDIN TN SOCIAL MEDIA
LARGE TREE UPROOTED ON LONESOME PINE ROAD.
0545 PM HAIL 5 WNW FRIENDSHIP 35.95N 89.32W
05/03/2020 E1.25 INCH DYER TN SOCIAL MEDIA
HALF DOLLAR AND QUARTER SIZED HAIL IN BONICORD.
0550 PM HAIL 2 S JACKSON 35.60N 88.83W
05/03/2020 E1.00 INCH MADISON TN PUBLIC
QUARTER SIZED HAIL ON PERRY SWITCH ROAD. STARTED AS PEA
SIZED HAIL.
0550 PM HAIL 3 W TRENTON 35.97N 88.99W
05/03/2020 E1.25 INCH GIBSON TN TRAINED SPOTTER
HALF DOLLAR SIZED HAIL ALONG THE GIBSON AND CROCKETT
COUNTY BORDER.
0550 PM HAIL 3 N FRIENDSHIP 35.95N 89.24W
05/03/2020 E1.75 INCH DYER TN SOCIAL MEDIA
TIGRETT GROCERY REPORTED LARGE HAIL SOME UP TO GOLF
BALL SIZE.
0555 PM HAIL 6 W MIFFLIN 35.53N 88.68W
05/03/2020 E0.88 INCH MADISON TN SOCIAL MEDIA
NICKEL SIZE HAIL NEAR ROCKY SPRINGS ROAD AND ED MOORE
ROAD.
0556 PM HAIL 5 NE MAURY CITY 35.87N 89.16W
05/03/2020 E1.50 INCH CROCKETT TN SOCIAL MEDIA
PING PONG BALL SIZE HAIL NEAR CROCKETT MILLS.
0600 PM HAIL 3 SSE MIFFLIN 35.51N 88.57W
05/03/2020 M1.00 INCH CHESTER TN SOCIAL MEDIA
QUARTER SIZE HAIL NEAR GLENDALE ROAD AND SHAE LN.
0630 PM HAIL 2 N JACKSON 35.66N 88.83W
05/03/2020 M1.50 INCH MADISON TN SOCIAL MEDIA
LARGE HAIL UP TO PING PONG SIZE IN OAKFIELD.
&&
MJPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 W DRESDEN 36.28N 88.71W
05/03/2020 WEAKLEY TN SOCIAL MEDIA
ROOF DAMAGE TO AN OFFICE BUILDING.
&&
MJPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
950 AM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL 1 SE SENATH 36.12N 90.15W
05/03/2020 E0.75 INCH DUNKLIN MO PUBLIC
MPING REPORT.
0311 PM HAIL 6 NW TREZEVANT 36.07N 88.70W
05/03/2020 E0.75 INCH WEAKLEY TN PUBLIC
MPING REPORT.
0558 PM HAIL MEDINA 35.80N 88.77W
05/03/2020 E0.75 INCH GIBSON TN PUBLIC
MPING REPORT.
&&
MJThe Memphis radar (KNQA), 108 km away, was scanning. The volume nearest the first event began at 19:52 UTC.
6 hail, 2 thunderstorm wind. Local standard time, as filed.
Hail sized from quarters to golf balls fell on the south side of Jonesboro.
Hail up to the size of quarters fell just southeast of Lepanto.
A macroburst struck eastern Clay County with damaging winds. Numerous trees and power lines were knocked down from Pollard to Piggott continuing to the Missouri state line. A commercial building roof was damaged near Piggott. Several homes suffered roof damage.
A large tree fell on a house.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2020Every state in 2020This day in weather historyWarnings in Arkansas, May 2020
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 898933, 898934, 898935, 898937, 898962, 898940, 898941, 899009.